Request file

Review/Citation:  Gavinsky, Dmitry, Lovett, S., Saks, M., Srinivasan, S. A tail bound for read-k families of functions. emRandom Structures and Algorithms. /em 2015, 47(1), 99-108. ISSN 1042-9832

Requested document:  Gavinsky.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *